# SDR GLBA96024

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- Engine: Pwa PW118
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 3033960
- Condition: Leaking
- Location: Lt Engine
- Part time: 243 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED AND EXCESSIVE FUEL FLOW INDICATION WITH LEFT ENGINE RUNNING AND FUEL LEAK AT LEFT ENGINE.  MAINTENANCE REPLACED LEFT FLOW DIVIDER.  LEAK CHECK AND OPS CHECK GOOD.  (M)
